# SDR USAA2013082700006

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 41,546 hours, 23,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE L2 DOOR SLIDE ARMING HANDLE DIFFICULT TO ENGAGE AND DISENGAGE.  MX LUBED GIRT BAR ON SLIDE AREAS.  OPS CHECKED OK.
